# SDR ASAA2013102196295

- Difficulty date: October 21, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 30,313 hours, 9,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120DF CORRODED.  REMOVED FLOOR PANEL  IAW AMM 25-52-10.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  FABRICATED NEW FLOOR PANEL IAW DWG 453A1610, REV F, INSTALLED NEW FLOOR PANEL IAW AMM 25-52-10-400-801.
